# SDR UIEA2017081501485

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,796 hours, 9,841 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 2827001011
- Part serial: 208
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C HYD QTY EICAS MESSAGE DISPLAYED DURING CRUISE.  COMPLIED WITH QRH PROCEDURE, C HYD QTY CONTINUED TO DECREASE,  CONSULTED WITH MCC ENROUTE,  MONITORED HYD QTY SAW A SLOW BUT STEADY DECREASE DURING DESCENT.  COMPLETED QRH PROCEDURE.  DURING ALTERNATE FLAP EXENSION, T/E FLAP DISAGREE EICAS MESSAGE DISPLAYED AT FLAPS 5.  COMPLETED QRH PROCEDURE RESULTED IN A FLAPS 5 LANDING.  REMOVED AND REPLACED LEFT ELEVATOR CENTER PCA IAW AMM 27-31-05.  OPS AND LEAK CHECKED NORMAL.
